# SDR EISA98160

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND STRINGER 24L CRACKED JUST FORWARD OF FS 950A.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PER SRM 53-10-3 AND INSTALLED PER SRM 53-10-03.  (M)
